# SDR DALA2021062103365

- Difficulty date: June 17, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N361DN
- Make and model: Airbus A321-211
- Aircraft serial: 8423
- Aircraft time: 7,120 hours, 3,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG LIGHTS AT SEATS 11 TRU 14 AND L2 AND R2 EMERG LIGHTS INOP. REPLACED 14WL BATTERY PACK PER A321 AMM 33-51. OPS CHKS GOOD. (LP# 7368122)
